About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 751975, 15 pages
http://dx.doi.org/10.1155/2012/751975
Research Article

On a New Method for Computing the Numerical Solution of Systems of Nonlinear Equations

1Department of Mathematics, Islamic Azad University, Sirjan Branch, Sirjan, Iran
2Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran
3Department of Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa
4School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg 3209, South Africa

Received 22 June 2012; Revised 17 August 2012; Accepted 27 August 2012

Academic Editor: Changbum Chun

Copyright © 2012 H. Montazeri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Montazeri, F. Soleymani, S. Shateyi, and S. S. Motsa, “On a New Method for Computing the Numerical Solution of Systems of Nonlinear Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 751975, 15 pages, 2012. doi:10.1155/2012/751975